# SDR USAA2015031900008

- Difficulty date: March 11, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,464 hours, 20,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF HFEC ROTARY HOLE INSPECTION, FOUND CRACKING IN NR 1 & 2 FASTENER HOLES OF THE LT SIDE BOX BEAM FLANGE AT FRAME 43 BETWEEN STRINGER 5 & 7.  REPAIRED CRACK BY OVERSIZING HOLES & REPLACING FASTENERS IAW EA 106533 & EO 5315Y066.
